Epidemics on interconnected lattices

Journal Article (2014)
Author(s)

D Li (External organisation)

P Qin (External organisation)

Huijuan Wang (TU Delft - Multimedia Computing)

C. Liu (External organisation)

Y. Jiang (External organisation)

DOI related publication
https://doi.org/10.1209/0295-5075/105/68004
More Info
expand_more
Publication Year
2014
Language
English
Issue number
6
Volume number
105
Pages (from-to)
1-6

No files available

Metadata only record. There are no files for this record.